Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

The unit groups of affine algebraic monoids
HTML articles powered by AMS MathViewer

by William C. Waterhouse PDF
Proc. Amer. Math. Soc. 85 (1982), 506-508 Request permission

Abstract:

An affine algebraic group can be embedded as a proper dense subgroup of an affine algebraic monoid iff it has a homomorphism onto the multiplicative group.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20G15, 20M10
  • Retrieve articles in all journals with MSC: 20G15, 20M10
Additional Information
  • © Copyright 1982 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 85 (1982), 506-508
  • MSC: Primary 20G15; Secondary 20M10
  • DOI: https://doi.org/10.1090/S0002-9939-1982-0660591-1
  • MathSciNet review: 660591